# SDR DLM90070874

- Difficulty date: June 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 5940489501
- Part serial: 53387
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR O/B T/E HAS COMPOSITE DAMAGE.  REPAIRED ELEVATOR O/B T/E DAMAGED IAW MD-90 SRM 51-10-04D PAR 8J.
